# SDR YENA201709050738

- Difficulty date: September 5, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 32,623 hours, 20,700 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL MESSAGE ON EICAS DURING APPROACH,  WHEN FLAPS WERE SELECTED TO 1.  SLATS FAILED AND DID NOT MOVE DURING SLAT FAIL QRH PROCEDURE.  PERFORMED SIM 27-81-00-810-805-A. TRANSCONDOR CONDITION OF SFACE OPS CHECK OF FLAP/SLAT SYSTEM IAW AMM 27-80-00. OPS CHECKED NORMAL. NO DEFECTS NOTED.
